Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Equidistribution for sequences of line bundles on normal Kähler spaces

Dan Coman, Xiaonan Ma and George Marinescu

Geometry & Topology 21 (2017) 923–962
Abstract

We study the asymptotics of Fubini–Study currents and zeros of random holomorphic sections associated to a sequence of singular Hermitian line bundles on a compact normal Kähler complex space.

Keywords
Bergman kernel function, Fubini–Study current, singular Hermitian metric, compact normal Kähler complex space, zeros of random holomorphic sections
Mathematical Subject Classification 2010
Primary: 32L10
Secondary: 32A60, 32C20, 32U40, 81Q50
References
Publication
Received: 14 January 2015
Revised: 16 January 2016
Accepted: 23 April 2016
Published: 17 March 2017
Proposed: Gang Tian
Seconded: Bruce Kleiner, Tobias H. Colding
Authors
Dan Coman
Department of Mathematics
Syracuse University
Syracuse, NY 13244-1150
United States
Xiaonan Ma
UFR de Mathématiques
Institut Universitaire de France & Université Paris Diderot - Paris 7
Case 7012
75205 Paris Cedex 13
France
George Marinescu
Mathematisches Institut
Universität zu Köln
Weyertal 86-90
D-50931 Köln
Germany